# SDR DALA2016112309146

- Difficulty date: April 16, 2015
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 66,574 hours, 49,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER ON DOME BETWEEN LONGERON 29L AND 29R BS 1338.  THE DOUBLER WAS REPLACED IAW SRM 53-14-3 FIG. 7 ITEM 59 , 51-30-2 , 51-30-5 , 51-10-3 PARAGRAPH 21  AND 14.
